# SDR 96ZZZX4070

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5489V
- Make and model: Cessna 210L
- Aircraft serial: 21060961
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C1630060103
- Condition: Failed
- Location: Mlg Assy
- Part time: 7,188 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL ASSY BLEW APART ON TAXI, DISC SIDE OF WHEEL.  SUSPECT CAUSE, THREADS WEAK ON 12-BOLT, 3-PIECE, MCCAULEY WHEEL ASSY.  REPLACED WHEEL ASSY, 3-PIECE, WITH 2-PIECE CLEVELAND AFTER 2,500 HOURS TIS.
